MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. TOURGUIDE STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0709009
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that the sheath hub disconnected at the end of the procedure while removing the sheath from the patient body.The user was attempting to cannulate a visceral vessel and maneuvering the tour guide.There were no patient side effects reported, and the procedure was completed successfully with another sheath.No additional information is available.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.The device used in treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.The investigation will focus on a review of product documentation.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.Following controls are in place to mitigate the reported product issue.The device inspected per inspection destino steerable guiding sheath in-process and final inspection: visual inspection: with naked eyes, inspect outer hub for cracks, sinking, or unfilled areas and reject hubs that are not smooth because of those reasons.Inspect outer hub for excessive pinch or flash.Reject for excessive pinch or flash on hub.Any acceptable flash must be firmly attached.Verify the presence of chamfer and roundness of parts.Using the microscope 10x, check the inside of the hub and reject for flash and protruding sharp edges with the naked eye from 12-18", inspect molded hub for proper shape.Pull on the hub and the shaft verifying proper attachment without damaging shaft while pulling.Reject if the hub is loose from the shaft.Handle assembly : verify the handle grip overmold has the correct logo per model specified on work order/traveler.Verify the two sides of the handle have minimal gaps.If the gap affects the function of the handle, reject the unit.Using the deflection inspection fixture, verify the centerline of the sheath meets the applicable deflection criteria.For destino twist models (ni- directional), reject the unit as "open deflection" if the deflection angle does not reach of 180° ± 10 in one direction.For destino twist models (uni-directional), reject the unit if the planarity measurement is greater than 8mm.Per ifu: use the steerable sheath only with compatible transvenous devices.Use the appropriate size sheath for the size of the transvenous device being utilized.Consequences of using the steerable sheath with incompatible devices may include the inability to deliver the transvenous device or damage to the transvenous device during delivery.Deflecting and straightening the steerable sheath: twist the deflection collar slowly and carefully to deflect the distal tip.Caution: the sheath will deflect at the speed which the deflection collar is turned.Avoid rapid deflection that may cause vessel damage.When the desired deflection point or site access is achieved, stop turning the deflection collar.Caution: to ensure retention of the desired deflection position(s), avoid contact with the deflection collar that may cause the sheath to change deflection shape.Caution: when in the deflected position, the steerable guiding sheath should not be rotated while encountering resistance since that could severely damage the vessel, heart chamber, or anatomy of the patient.Handling: avoid subjecting the device to unusual stresses.Handle the steerable sheath with care at all times.An unsupported sheath (without an inserted device or dilator) may be susceptible to kinking during advancement or torsional manipulation.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.H10.Corrected data : in follow up 1, h10 section should say b4 not b3.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
TOURGUIDE STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor, fl
MDR Report Key10490742
Report Number1035166-2020-00056
Device Sequence Number19531854
Product Code DYB
UDI-Device Identifier00643169936249
UDI-Public00643169936249
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Model NumberTG0709009
Device Catalogue NumberTG0709009
Device Lot NumberC8-09808
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer01/18/2021
01/18/2021
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date01/18/2021
01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1